# SDR SWAA2025120334104

- Difficulty date: November 11, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FORMER SUPPORT CRACKED JUST INBD OF FIXED L/E BS 500D, S19R, ACCESS PANEL 191FR.  REMOVED AND REPLACED THE WING TO BODY FORMER SUPPORT IAW SRM 51-40-02, AND DWG: 116A3010 REV -.
